# SDR DALA2018031701769

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 60,335 hours, 24,623 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LT MLG FWD TRUNNION SUPPORT FITTING UPPER OUTBOARD HOLE HAS CORROSION ON FACE AND BORE. MAINTENANCE REPAIRED THE TRUNNION FITTING.
